| Model Number |
N/A |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Pseudoaneurysm (2605)
| Date of Event |
10/09/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Event reported form extend study (nct05639400) on post-operative day 13, subject experienced an serious adverse event of pseudoaneurysm braciocephalic artery.No medication was given to treat the event.Surgical intervention was required - site details "persistent false lumen flow w enlargement, proximal descending thoracic aorta indeterminate source of proximal false lumen flow/false lumen embolization proximal descending aorta".The event was considered recovered, resolved with treatment and resolved without sequelae on (b)(6) 2025.Subject continues on the study.Surgical intervention - false lumen embolization.
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: 2605 psuedo-aneurysm: as per intake form the event was reported as a pseudoaneurysm in braciocephalic artery.Impact code: 4624 - surgical intervention - false lumen embolization.Device problem code: 3190 - insufficient information - no device failure/deficiency was reported.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: a 4-year review of thoraflex hybrid jan22 - sep 25 vs thoraflex hybrid psuedo-aneurysm events jan22 - oct 25 gave an occurrence rate of 0.027% no trend requiring action has been identified.4111 - communication interview: additional information has been requested from the site to aid this investigation.3331 - analysis of production records: full batch review from base fabric to finished product will be performed.4117 - device not returned: device remains implanted.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available as investigation is ongoing.
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: e.2605 psuedo-aneurysm : as per intake form the event was reported as a pseudoaneurysm in braciocephalic artery.Impact code: f.4624 - surgical intervention - false lumen embolization.Device problem code: a.2993 - adverse event without identified device or use problem: component code: g.4755 - part/component/sub-assembly term not applicable type of investigation: b.4110 - trend analysis: a 4-year review of thoraflex hybrid (b)(6) 2022 - (b)(6) 2025 vs thoraflex hybrid psuedo-aneurysm events (b)(6) 2022 - (b)(6) 2025 gave an occurrence rate of 0.027% no trend requiring action has been identified.4111 - communication interview: additional information was received from the site which stated the below: ·no any issues with the device before or during implant ·leakage was noted during implant, the patient had chest pain on post-op day 4.The ct showed contrast in arterial phase in false lumen.Ct scans were consistent possible type 1a endoleak, however the aortogram showed it wasn't a type 1, but the leak was through the thoraflex.·during the procedure, the clinician debranched, used vascular load stabler with thoraflex deployed and sewed 1 line of suture to distal cuff, re-perfused then sewed another line of suture for hemostasis.His hypothesis is that the needle may have stabbed through thoraflex hybrid device through during the 2nd layer of suturing which might have caused the endoleak.·the investigator believes there may have been a needle hole made in the thoraflex hybrid device during suturing ·surgical intervention was confirmed as treated by coiling the false lumen and that this resolved the issue but didn't give specific date.·there are plans on performing a planned extension on the patient.3331 - analysis of production records: comprehensive batch review was performed and no issues were identified during the manufacture of this device.Thes device was manufactured to specification.4117 - device not returned: device remains implanted.4112- analysis of information provided by third party: scan review was performed on 11 nov 25 which concluded the below: ·pseudo aneurysm at distal anastomosis on brachiocephalic artery.Endoleak occurring at suture collar of device.·procedure related, no failure in device.Device performing as intended.·the event was determined to be procedure related.Investigation findings: c 213 - no device problem found: this was due to the investigation performed which confirmed that, the device was manufactured to specification, there was no issue with the device before or during implant and scan review confirmed the event was related to the procedure and no failure of the device.Device performed as intended.Investigation conclusion: d 22 - known inherent risk of device: ifu (instruction for use) review was performed and confirmed that within thoraflex hybrid us ifu (301-213-usen) rev 2.0 section 6.1 table 2 states pseudo-aneurysm.4311 adverse event related to procedure: this was due to the investigation performed which confirmed that, the device was manufactured to specification, there was no issue with the device before or during implant and scan review confirmed the event was related to the procedure and no failure of the device.Device performed as intended.
Event or Problem Description
Event reported form extend study (b)(6) on post-operative day 13, subject experienced an serious adverse event of pseudoaneurysm braciocephalic artery.No medication was given to treat the event.Surgical intervention was required - site details "persistent false lumen flow enlargement, proximal descending thoracic aorta indeterminate source of proximal false lumen flow/false lumen embolization proximal descending aorta".The event was considered recovered, resolved with treatment and resolved without sequelae on (b)(6) 2025.Subject continues on the study.Surgical intervention - false lumen embolization.This report is being submitted as follow up #1 for manufacturing report number 9612515-2025-00093 to provide event closure information for tag0345.
Event or Problem Description
Event reported form extend study (b)(6) on post-operative day 13, subject experienced an serious adverse event of pseudoaneurysm brachiocephalic artery.No medication was given to treat the event.Surgical intervention was required - site details "persistent false lumen flow enlargement, proximal descending thoracic aorta indeterminate source of proximal false lumen flow/false lumen embolization proximal descending aorta".The event was considered recovered, resolved with treatment and resolved without sequelae on (b)(6) 2025.Subject continues on the study.Surgical intervention - false lumen embolization.This report is being submitted as follow up #2 for manufacturing report number 9612515-2025-00093 to provide event closure information for tag0345.
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: e.2605 psuedo-aneurysm: as per intake form the event was reported as a pseudoaneurysm in braciocephalic artery.Impact code: f.4624 - surgical intervention - false lumen embolization.Device problem code: a.2993 - adverse event without identified device or use problem: component code: g.4755 - part/component/sub-assembly term not applicable.Type of investigation: b 4110 - trend analysis: a 4-year review of thoraflex hybrid jan 2022 - sep 2025 vs thoraflex hybrid psuedo-aneurysm events jan 2022 - oct 2025 gave an occurrence rate of 0.034% no trend requiring action has been identified.4111 - communication interview: additional information was received from the site which stated the below: ·no any issues with the device before or during implant ·leakage was noted during implant, the patient had chest pain on post-op day 4.The ct showed contrast in arterial phase in false lumen.Ct scans were consistent possible type 1a endoleak, however the aortogram showed it wasn't a type 1, but the leak was through the thoraflex.·during the procedure, the clinician debranched, used vascular load stabler with thoraflex deployed and sewed 1 line of suture to distal cuff, re-perfused then sewed another line of suture for hemostasis.His hypothesis is that the needle may have stabbed through thoraflex hybrid device through during the 2nd layer of suturing which might have caused the endoleak.·the investigator believes there may have been a needle hole made in the thoraflex hybrid device during suturing ·surgical intervention was confirmed as treated by coiling the false lumen and that this resolved the issue but didn't give specific date.·there are plans on performing a planned extension on the patient 3331 - analysis of production records: comprehensive batch review was performed and no issues were identified during the manufacture of this device.Thes device was manufactured to specification.4117 - device not returned: device remains implanted.4112- analysis of information provided by third party: scan review was performed on 11 nov 25 which concluded the below: ·pseudo aneurysm at distal anastomosis on brachiocephalic artery.Endoleak occurring at suture collar of device.·procedure related, no failure in device.Device performing as intended.·the event was determined to be procedure related.Investigation findings: c 213 - no device problem found: this was due to the investigation performed which confirmed that, the device was manufactured to specification, there was no issue with the device before or during implant and scan review confirmed the event was related to the procedure and no failure of the device.Device performed as intended.Investigation conclusion: d.22 - known inherent risk of device: ifu (instruction for use) review was performed and confirmed that within thoraflex hybrid us ifu (301-213-usen) rev 2.0 section 6.1 table 2 states pseudo-aneurysm.4311 adverse event related to procedure: this was due to the investigation performed which confirmed that, the device was manufactured to specification, there was no issue with the device before or during implant and scan review confirmed the event was related to the procedure and no failure of the device.Device performed as intended.